Skip to content

Announcements

Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

*No Dr Outside Contact Please*
Includes Expert Content
one week on meds, now no meds what will happen?
avatar
An_254387 posted:
A very close friend of mine has recently been diagnosed as being bipolar. He was on his first week of medication, an anticonvulsant, of 25mg. Then Friday he was supposed his next weeks Rx, but because he did not have money he is not able to get his meds. So he has been off them for two days now. what will happen to him if he does not get his medication today? Already last nite he sent me a mean text out of the blue. Please, someone, who is knowledgeable about this issue help me. I really worry about him. thank you.
Reply
 
avatar
Joseph F Goldberg, MD responded:
Dear An, Chances are, 1 week of an anticonvulsant (25 mg sounds like lamotrigine) and then stopping will have no consequence. Dr G
 
avatar
ddnos responded:
He may qualify for free medication through Prescription Assistance at http://www.pparx.org/ or he can call 1.888.477.2669 and they can let him know right away if he qualifies for free or reduced cost meds. Have him call ASAP
Good luck!
Forgiveness is letting go of the hope that the past could have been any different --Unknown


Featuring Experts

Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

Helpful Tips

NSAIDS and lithiumExpert
Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
Was this Helpful?
69 of 92 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.